# SDR USAAEM05008

- Difficulty date: June 19, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW FELT A VIBRATION IN THE AIRCRAFT.  ONCE AIRBORNE, THE VIBRATION CEASED AND THE LANDING GEAR WAS RETRACTED.  AT THAT TIME, A LANDING GEAR DISAGREE MESSAGE, ALONG WITH A GROUND SPOILER MESSAGE WAS GENERATED.  THE LANDING GEAR MESSAGE WENT AWAY, BUT THE GROUND SPOILER MESSAGE DID NOT.  FLIGHT RETURNED TO THE FIELD, AND UPON GEAR EXTENSION, DID NOT RECEIVE A GEAR DOWN AND LOCKED INDICATION.  THE FLIGHT PERFORMED A FLY-BY OF THE TOWER, AND RECEIVED CONFIRMATION THAT THE GEAR WAS DOWN.  SINCE THE GEAR COULD NOT BE VERIFIED -LOCKED- THE CREW INITIATED PROCEDURES FOR A PARTIAL GEAR UP LANDING.  AFTER BURNING 45 MINUTES OF FUEL WHILE HOLDING, THE FLIGHT LANDED IN IAH.  VIBRATION OCCURRED AGAIN DURIN
